# SDR 03216425

- Difficulty date: August 4, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N425FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3189
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION A FORWARD SECTION OF THE EMERGENCY TRACK LIGHTING WAS FOUND INOPERATIVE.  MAINTENANCE PERSONNEL DISCOVERED A LOOSE CONNECTOR AND RECONNECTED IT.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
